| Model Number |
FT780D |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
02/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information investigation results will be provided in a supplemental report.
Event or Problem Description
It was reported to aesculap ag that two (2) yasargil ti perm std-clip str 15mm (part # ft780d), one (1) yasargil ti perm std-clip str 11mm (part # ft760t), and one (1) yasargil ti perm std-clip str 17.5mm (part # ft792d) were used during an unknown procedure performed at the tokyo metropolitan tama medical center in 2012.According to the complainant, an aneurysm developed near the area where the clips were implanted.The patient underwent a revision surgery to remove the clips.Reportedly, the clips were found to be loose and decompressed.The clips were returned to the manufacturer for evaluation.The physician suspected that the aneurysm may have been caused by the reduced pressure on the clips that were removed.Although requested, additional information has not been made available.The adverse event is filed under aag reference (b)(4).Associated medwatch-reports: 9610612-2021-00202 (400502937 + ft760t), 9610612-2021-00210 (400502939 + ft780d), 9610612-2021-00201 (400502940 + ft792d).
Additional Manufacturer Narrative
Investigation results: visual investigation: the devices were provided in a clean status without any visible damages.Investigation was carried out visually and microscopically.During visible investigation we found partly heavy traces of usage, quirks and scratches.Furthermore we discovered unknown impurity and blue discoloration.For further investigations the clips were forwarded to the production department.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity x probability of occurrence) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a capa is not necessary.
Event or Problem Description
The adverse event is filed under aag reference (b)(4).Associated medwatch-reports: 9610612-2021-00202 (b)(4), 9610612-2021-00209 (b)(4), 9610612-2021-00210 (b)(4), 9610612-2021-00201 (b)(4).
Additional Manufacturer Narrative
Further examination of the clips by the production department did not reveal any errors.
Event or Problem Description
The adverse event is filed under aag reference (b)(4).